# SDR CALA2025112611482

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE,  FRAME HAS CRACK INDICATION AT THE FASTENER HOLE OF THE OVERHEAD BIN SUPPORT BRACKET AT BS 380 BETWEEN S-8R AND S-9R.  REPAIRED THE FRAME CRACK AT BS 380 BETW STR 8-9 IAW ECRA 5310-0766.
